# SDR 00FDEA00149

- Difficulty date: March 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 656B097117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C709-02) OF MAIN DECK FLOOR SUPPORT BEAM BETWEEN BS 1100 TO BS 1130, RBL 12, WL 208.  VARIOUS LOCATIONS MARKED.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-10-6, 51-10-2, 51-20-1, 53-10-2.
